I also wanted to say that it is not your fault the hashi's has gotten worse...that is what it does. Do your research and reading and you will feel better that it isn't you. Armour does work...proven by specialist. Some people can get by with just T4 meds...a lot of others can't. It just depends upon the individual. I hope you are feeling better....write anytime! :)
yes a lot of doctors have been told by pharm. co. that armour is unstable,but the synthetics are actually the ones that have been recalled many times. Armour is made by Forest Laboratories, with same test requirements as the synthetics. It doesn't bring in the $ that synthroid and others do. A 30 day supply-$11.00. Doctors can't make money on that. So, they have taught doctors in med school to treat their patients with synthetics.so goes the story. I ended up getting worse on synthroid and I too have Hashis. Hashi's itself destroys the thyroid, hopefully the meds slow down the progression of the disease. good book to read- "what your doctor may not tell you about hypothyroidism" by Ken Blanchard, M.D. Endocrinologist that specializes in thyroids. hope you get to feeling better!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.